The generalized reciprocal super Catalan matrix


KILIÇ E., ARIKAN T.

TURKISH JOURNAL OF MATHEMATICS, vol.40, no.5, pp.960-972, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 5
  • Publication Date: 2016
  • Doi Number: 10.3906/mat-1504-100
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.960-972

Abstract

The reciprocal super Catalan matrix studied by Prodinger is further generalized, introducing two additional parameters. Explicit formulae are derived for the LU-decomposition and their inverses, as well as the Cholesky decomposition. The approach is to use q-analysis and to leave the justification of the necessary identities to the q-version of Zeilberger's celebrated algorithm.